Beware of Possible Side Effects from COVID-19 Vaccine

Beware of Possible Side Effects from COVID-19 Vaccine

11.27.20
Photo: Daniel Schludi/Unsplash
11.27.20

Following news of a possible effective COVID-19 vaccine, health officials are reminding Americans that they may feel a little under the weather after they get the vaccine.

Volunteers in vaccine trials have reported feeling flu-like effects after getting vaccinated. The Centers for Disease Control and Prevention advisory committee said this could affect people’s willingness to get vaccinated.

“As a practicing physician, I have got to be sure my patients will come back for the second dose. We really have got to make patients aware that this is not going to be a walk in the park,” Dr. Sandra Fryhofer of the Emory University School of Medicine, according to ABC 7 Chicago

Typically, vaccinations are used to cause an immune response in the body and that can sometimes cause flu-like symptoms such as body aches, or even fever and a headache. 

“These are immune responses, so if you feel something after vaccination, you should expect to feel that. And when you do, it’s normal that you have some arm soreness or some fatigue or some body aches or even some fever,” Patricia Stinchfield of Children’s Hospitals and Clinics of Minnesota said.

Coronavirus Update to YR Media Community
Coronavirus Update to YR Media Community